| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF ALGEBRA

Online Edition, Vol. 5, 2011, no. 21-24


M. N. Abdulrahim, G. H. Abboud
      Pure Braid group representations of low degree
      International Journal of Algebra, Vol. 5, 2011, no. 21-24, 1011-1020.

Om Prakash, Kalpana
      A note on prime radicals in \Gamma−near rings
      International Journal of Algebra, Vol. 5, 2011, no. 21-24, 1021-1029.

Gusnhju Zeng, Jinshan Zhang, Zhencai Shen
      Finite groups whose irreducible characters vanish on prime power order
      International Journal of Algebra, Vol. 5, 2011, no. 21-24, 1031-1038.

A. K. Singh, B. M. Pandeya
      A note on generalization of semi clean rings
      International Journal of Algebra, Vol. 5, 2011, no. 21-24, 1039-1047.

Rani M. J., Mangalambal N. R.
      Fuzzy congruence on a product lattice
      International Journal of Algebra, Vol. 5, 2011, no. 21-24, 1049-1057.

E. Zare, M. Rashtchi
      On the cycle basis join of two graphs
      International Journal of Algebra, Vol. 5, 2011, no. 21-24, 1059-1063.

B. Anitha, D. Sivakumar
      t-Norm (\lambda,mu)-fuzzy subrings and t-norm (\lambda,mu)-fuzzy ideals
      International Journal of Algebra, Vol. 5, 2011, no. 21-24, 1065-1072.

Anil Kumar V.
      A class of double coset Cayley digraphs induced by loops
      International Journal of Algebra, Vol. 5, 2011, no. 21-24, 1073-1084.

T. Srinivas, P. Narasimha swamy
      A note on fuzzy near-algebras
      International Journal of Algebra, Vol. 5, 2011, no. 21-24, 1085-1098.

H. M. Tahlawi, A. A. Siddiqui
      On non-degenerate Jordan triple systems
      International Journal of Algebra, Vol. 5, 2011, no. 21-24, 1099-1105.

A. K. Shukla, S. K. Meher
      On generating functions of two variables
      International Journal of Algebra, Vol. 5, 2011, no. 21-24, 1107-1115.

R. Ameri, A. Radfar, R. A. Borzooei
      On hyper P-semi simple I-algebra
      International Journal of Algebra, Vol. 5, 2011, no. 21-24, 1117-1133.

J. Diaz-Vargas, C. J. Rubio-Barrios, J. A. Sozaya-Chan, H. Tapia-Recillas
      Self-invertible permutation polynomials over Z_m
      International Journal of Algebra, Vol. 5, 2011, no. 21-24, 1135-1153.

Shuichi Ikehata
      On a theorem of A. Micali and A. Paques
      International Journal of Algebra, Vol. 5, 2011, no. 21-24, 1155-1159.

M. Kanazawa, H. Yoshihara
      Galois group at Galois point for genus-one curve
      International Journal of Algebra, Vol. 5, 2011, no. 21-24, 1161-1174.

D. S. Yadav, R. K. Sharma, W. Shukla
      A note on trace map
      International Journal of Algebra, Vol. 5, 2011, no. 21-24, 1175-1179.

K. Somasundaram, P. Subramanian
      Determinantal mates
      International Journal of Algebra, Vol. 5, 2011, no. 21-24, 1181-1187.

N. Kehayopulu, M. Tsingelis
      g-congruences on semigroups, ordered semigroups
      International Journal of Algebra, Vol. 5, 2011, no. 21-24, 1189-1194.

B. Pibaljommee
      Fuzzy M-solid subvarieties
      International Journal of Algebra, Vol. 5, 2011, no. 21-24, 1195-1205.

Chen Yanheng, Jiang Youyi, Jia Songfang
      Finite groups in which the number of subgroups of possible order is less than or equal 3
      International Journal of Algebra, Vol. 5, 2011, no. 21-24, 1207-1212.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |